MathSciNet Relay Station
MathSciNet bibliographic data
MR1080654 47H10 (54C60 54C65 54H25)
Rybiński, Longin E. An application of the continuous selection theorem to the study of the fixed points of multivalued mappings. J. Math. Anal. Appl. 153 (1990), no. 2, 391–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 24 Aug 2017 06:36:45 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a78d7219ff4b0eba965a9d5207e3d426; path=/; expires=Thu, 12-Jun-2031 06:36:46 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 552 Wr6<ũ:Y~4X6d!4 lՕ-FәC߰O#C$3L.:|%oFɧ+Hl*㻛C Jn )MF cEh)#5[(h|݋lD["}ӳJ>}<[fÄ)~ -$b4ULe1csԂcx[c0,3 õ]JHd̢ Fϡ{rljJ}ޗ hs36ʧGspjчIgz3uݭZ6V"It|@ȥ͋I`r'Cj TY'-RJCHcH'3KOhlbBqKEbnhj播XȎELAx18w£ëfVEF[Ѿ TEEZ'|#;jAxpփzyz _?+rq# :܁Gm |*xjwO;Npxu7r8#TZ2c!oW.e*RXy"Be=48@* :> ƬbM Pkw3;- EÏxsP2c$Z2LY*p:Vڈcy j"xOs>kAx:2ϥ+hg,:lV :t? ޫ"6ƻ'`9שdnh>-5/')x1 |/hmTjht]!Ue/N.\@\fKe*7D-[cͦf~uZipm8s%2cɡ*XMcq vK 9Ԏw"#ʀ.tfZX9 [SgȐxie!(82j{-B^/SQ5c nׇTp4LZ4FT퇤4XYwۂLT,@`0Tl=hB34ۧq|Y۔ƾ'~RA>j5/ |F<['{|*pNvY@*<h&% /PXvBGݏ>_o6 a t 0